# SDR QXEA2010010300960

- Difficulty date: December 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,285 hours, 24,398 cycles
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Condition: Sticking
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR ALTERNATE EXTENSION CABLE CAM MECHANISM STICKS.  REMOVED SAFETY WIRE APPLIED AS PART OF ANOTHER NON ROUTINE, CAM MOVES FREELY.  NO DEFECTS NOTED.
